# SDR QMLA2013072913103

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N47HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7317
- Aircraft time: 231 hours, 638 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 231 hours, 430 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535061
- Part serial: 05056
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 231 hours, 638 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELT ACTIVATED IN FLIGHT AND WOULD NOT RESET.   IT ALSO ACTIVATED ON THE BENCH AFTER THE BATTERY WAS REPLACED AND RESET,  DURING THE INSPECTION RECEIVED TWO DIFFERENT CODES, A G SWITCH LOOP OPEN FALURE AND NO NAVIGATION DATA PRESENT. THESE CODES WERE AT DIFFERENT PHASES OF THE INSPECTION.
